Group-theoretic compactification of Bruhat-Tits buildings
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 39 (2006) no. 6, p. 871-920
@article{ASENS_2006_4_39_6_871_0,
     author = {Guivarc'h, Yves and R\'emy, Bertrand},
     title = {Group-theoretic compactification of Bruhat-Tits buildings},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {6},
     year = {2006},
     pages = {871-920},
     doi = {10.1016/j.ansens.2006.10.002},
     zbl = {05149413},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_6_871_0}
}
Guivarc'h, Yves; Rémy, Bertrand. Group-theoretic compactification of Bruhat-Tits buildings. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 39 (2006) no. 6, pp. 871-920. doi : 10.1016/j.ansens.2006.10.002. http://www.numdam.org/item/ASENS_2006_4_39_6_871_0/

[1] Adams S., Ballmann W., Amenable isometry groups of Hadamard spaces, Math. Ann. 312 (1998) 183-195. | MR 1645958 | Zbl 0913.53012

[2] Abels H., Distal affine transformation groups, J. reine angew. Math. 299 (1978) 294-300. | MR 470944 | Zbl 0367.20047

[3] Abels H., Distal automorphism groups of Lie groups, J. reine angew. Math. 329 (1981) 82-87. | MR 636446 | Zbl 0463.22006

[4] Allcock D., Carlson J.A., Toledo D., The complex hyperbolic geometry of the moduli space of cubic surfaces, J. Algebraic Geometry 11 (2002) 659-724. | MR 1910264 | Zbl 1080.14532

[5] Ash A., Mumford D., Rapoport M., Tai Y.S., Smooth Compactification of Locally Symmetric Spaces, Lie Groups: History, Frontiers and Applications, vol. IV, Math. Sci. Press, Brookline, MA, 1975. | MR 457437 | Zbl 0334.14007

[6] Baily W.L., Borel A., Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. 84 (1966) 442-528. | MR 216035 | Zbl 0154.08602

[7] Behr H., Higher finiteness properties of S-arithmetic groups in the function field case I, in: Müller T.W. (Ed.), Groups: Topological, Combinatorial and Arithmetic Aspects, London Math. Soc. Lecture Notes Series, vol. 311, Cambridge University Press, 2004, pp. 27-42. | MR 2073345 | Zbl 1099.20022

[8] Bridson M., Haefliger A., Metric Spaces of Non-Positive Curvature, Grund. Math. Wiss., vol. 319, Springer, 1999. | MR 1744486 | Zbl 0988.53001

[9] Borel A., Ji L., Compactifications of Symmetric and Locally Symmetric Spaces, Mathematics: Theory & Applications, Birkhäuser, 2006. | MR 2189882 | Zbl 1100.22001

[10] Burger M., Mozes S., CAT(-1)-spaces, divergence groups and their commensurators, J. Amer. Math. Soc. 9 (1996) 57-93. | MR 1325797 | Zbl 0847.22004

[11] Burger M., Mozes S., Groups acting on trees: from local to global structure, Publ. Math. IHÉS 92 (2000) 113-150. | Numdam | MR 1839488 | Zbl 1007.22012

[12] Borel A., Linear Algebraic Groups, Graduate Texts in Math., vol. 126, Springer, 1991. | MR 1102012 | Zbl 0726.20030

[13] Bourbaki N., Intégration VII-VIII, Éléments de Mathématique, Hermann, 1963. | MR 453824

[14] Bourbaki N., Topologie générale I-IV, Éléments de Mathématique, Hermann, 1971. | MR 358652 | Zbl 0249.54001

[15] Bourbaki N., Algèbre VIII, Éléments de Mathématique, Hermann, 1973. | MR 417224

[16] Bourbaki N., Groupes et algèbres de Lie IV-VI, Éléments de Mathématique, Masson, 1981. | MR 647314 | Zbl 0483.22001

[17] Brown K.S., Buildings, Springer, 1989. | MR 969123 | Zbl 0715.20017

[18] Borel A., Serre J.-P., Corners and arithmetic groups, Comm. Math. Helv. 48 (1973) 463-491. | MR 387495 | Zbl 0274.22011

[19] Borel A., Serre J.-P., Cohomologie d'immeubles et de groupes S-arithmétiques, Topology 15 (1976) 211-232. | MR 447474 | Zbl 0338.20055

[20] Borel A., Tits J., Groupes réductifs, Publ. Math. IHÉS 27 (1965) 55-150. | Numdam | MR 207712 | Zbl 0145.17402

[21] Borel A., Tits J., Éléments unipotents et sous-groupes paraboliques de groupes réductifs. I, Invent. Math. 12 (1971) 95-104. | MR 294349 | Zbl 0238.20055

[22] Bruhat F., Tits J., Groupes réductifs sur un corps local, I. Données radicielles valuées, Publ. Math. IHÉS 41 (1972) 5-251. | Numdam | MR 327923 | Zbl 0254.14017

[23] Borel A., Tits J., Homomorphismes « abstraits » de groupes algébriques simples, Ann. of Math. 97 (1973) 499-571. | MR 316587 | Zbl 0272.14013

[24] Bruhat F., Tits J., Groupes réductifs sur un corps local, II. Schémas en groupes. Existence d'une donnée radicielle valuée, Publ. Math. IHÉS 60 (1984) 197-376. | Numdam | MR 756316 | Zbl 0597.14041

[25] Bruhat F., Tits J., Schémas en groupes et immeubles des groupes classiques sur un corps local, Bull. Soc. Math. France 112 (1984) 259-301. | Numdam | MR 788969 | Zbl 0565.14028

[26] Canary R.D., Epstein D.B.A., Green P., Notes on notes of Thurston, in: Epstein D.B.A. (Ed.), Analytical and Geometrical Aspects of Hyperbolic Spaces, London Math. Soc. Lecture Notes Series, vol. 111, Cambridge University Press, 1987. | MR 903850 | Zbl 0612.57009

[27] Conze J.-P., Guivarc'H Y., Remarques sur la distalité dans les espaces vectoriels, C. R. Acad. Sci. Paris 278 (1974) 1083-1086. | MR 339108 | Zbl 0275.54028

[28] de Cornulier Y., Invariant means on projective spaces, Preprint, 2004.

[29] Figá-Talamanca A., Nebbia C., Harmonic Analysis and Representation Theory for Groups Acting on Homogeneous Trees, London Math. Soc. Lecture Notes Series, vol. 162, Cambridge University Press, 1991. | MR 1152801 | Zbl 00050232

[30] Furstenberg H., The structure of distal flows, Amer. J. Math. 85 (1963) 477-515. | MR 157368 | Zbl 0199.27202

[31] Furstenberg H., Boundary theory and stochastic processes on homogeneous spaces, in: Moore C.C. (Ed.), Harmonic Analysis on Homogeneous Spaces, Proc. Symp. Pure Math., vol. XXVI, AMS, Providence, RI, 1972, pp. 193-229. | MR 352328 | Zbl 0289.22011

[32] Ghys É., De La Harpe P., Sur les groupes hyperboliques d'après Mikhael Gromov, Progr. Math., vol. 83, Birkhäuser, 1990. | MR 1086648 | Zbl 0731.20025

[33] Goldman O., Iwahori N., The space of p-adic norms, Acta Math. 109 (1963) 137-177. | MR 144889 | Zbl 0133.29402

[34] Gille P., Unipotent subgroups of reductive groups in characteristic p>0, Duke Math. J. 114 (2002) 307-328. | MR 1920191 | Zbl 1013.20040

[35] Guivarc'H Y., Compactifications of symmetric spaces and positive eigenfunctions of the Laplacian, in: Taylor J.Ch. (Ed.), Topics in Probability and Lie Groups; Boundary Theory, CRM Proc. Lect. Notes, vol. 28, AMS, 2001, pp. 69-116. | MR 1832435 | Zbl 01665056

[36] Guivarc'H Y., Ji L., Taylor J.Ch., Compactifications of Symmetric Spaces, Progr. Math., vol. 156, Birkhäuser, 1998. | MR 1633171 | Zbl 1053.31006

[37] Landvogt E., A Compactification of the Bruhat-Tits Building, Lecture Notes in Math., vol. 1619, Springer, 1996. | MR 1441308 | Zbl 0935.20034

[38] Lubotzky A., Mozes S., Asymptotic properties of unitary representations of tree automorphisms, in: Piccardello M. (Ed.), Harmonic Analysis and Discrete Potential Theory (Frascati, 1991), Plenum Press, New York, 1992, pp. 289-298. | MR 1222467

[39] Lubotzky A., Mozes S., Zimmer R.J., Superrigidity for the commensurability group of tree lattices, Comm. Math. Helv. 69 (1994) 523-548. | MR 1303226 | Zbl 0839.22011

[40] Mackey G.W., Induced representations of locally compact groups I, Ann. of Math. 55 (1952) 101-139. | MR 44536 | Zbl 0046.11601

[41] Margulis G.A., Discrete Subgroups of Semisimple Lie Groups, Ergeb. Math. Grenzgeb. (3), vol. 17, Springer, 1991. | MR 1090825 | Zbl 0732.22008

[42] Moore C.C., Compactifications of symmetric spaces, Amer. J. Math. 86 (1964) 201-218. | MR 161942 | Zbl 0156.03202

[43] Moore C.C., Amenable subgroups of semisimple groups and proximal flows, Israel J. Math. 34 (1979) 121-138. | MR 571400 | Zbl 0431.22014

[44] Platonov V., Rapinchuk A., Algebraic Groups and Number Theory, Pure Appl. Math., vol. 139, Academic Press, 1994. | MR 1278263 | Zbl 0841.20046

[45] Prasad G., Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits, Bull. Soc. Math. France 110 (1982) 197-202. | Numdam | MR 667750 | Zbl 0492.20029

[46] Raghunathan M.S., Discrete Subgroups of Lie Groups, Ergeb. Math. Grenzgeb., vol. 68, Springer, 1972. | MR 507234 | Zbl 0254.22005

[47] Ronan M.A., Lectures on Buildings, Perspectives in Mathematics, vol. 7, Academic Press, 1989. | MR 1005533 | Zbl 0694.51001

[48] Rousseau G., Immeubles des groupes réductifs sur les corps locaux, thèse d'État, Université de Paris-Sud (Orsay), 1977. | MR 491992 | Zbl 0412.22006

[49] Satake I., On compactifications of the quotient spaces for arithmetically defined discontinuous groups, Ann. of Math. 72 (1960) 555-580. | MR 170356 | Zbl 0146.04701

[50] Satake I., On representations and compactifications of symmetric Riemannian spaces, Ann. of Math. 71 (1960) 77-110. | MR 118775 | Zbl 0094.34603

[51] Springer T.A., Linear Algebraic Groups, Progr. Math., vol. 9, Birkhäuser, 1998. | MR 1642713 | Zbl 0453.14022

[52] Tits J., Free subgroups in linear groups, J. Algebra 20 (1972) 250-270. | MR 286898 | Zbl 0236.20032

[53] Tits J., Reductive groups over local fields, in: Borel A., Casselman W.A. (Eds.), Automorphic Forms, Representations and L-Functions, Proc. Symp. Pure Math. (Oregon State Univ., Corvallis, 1977), part 1, vol. XXXIII, AMS, Providence, RI, 1979, pp. 29-69. | MR 546588 | Zbl 0415.20035

[54] Werner A., Compactification of the Bruhat-Tits building of PGL by lattices of smaller rank, Doc. Math. 6 (2001) 315-341. | MR 1871666 | Zbl 1048.20014

[55] Werner A., Compactification of the Bruhat-Tits building of PGL by seminorms, Math. Z. 248 (2004) 511-526. | MR 2097372 | Zbl 02131992

[56] Zimmer R.J., Ergodic Theory and Semisimple Groups, Monographs Math., vol. 81, Birkhäuser, 1984. | MR 776417 | Zbl 0571.58015